# SDR F3LA200800258

- Difficulty date: May 13, 2008
- Submitted: May 14, 2008
- Operation: Air carrier
- Aircraft: N938FR
- Make and model: Airbus A319-111
- Aircraft serial: 2406
- Aircraft time: 11,484 hours, 5,590 cycles
- Engine: Cfmint CFM565B5
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: D53571131258
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C2 C CHECK INSPECTION NOTED FRAME 72 SHEAR TIE BETWEEN STRINGER 27 LEFT AND 28 LEFT REQUIRES REMOVAL AND REPLACEMENT.  MAINTENANCE FABRICATED NEW SHEAR TIE, TREATED, PRIMED AND INSTALLED NEW SHEAR TIE IN ACCORDANCE WITH THE REQUIREMENTS OF AIRBUS DRAWING D53571131258, SRM 53-51-12 FIGURE 2, SRM 51-42-11 AND SRM 51-75-12.  UPON COMPLETION OF THE REPAIR IT WAS INSPECTED AND FOUND ACCEPTABLE.
